RefDoc
Haut

Faire une nouvelle recherche
Make a new search
Lancer la recherche


Titre du document / Document title

The wiener-askey polynomial chaos for stochastic differential equations

Auteur(s) / Author(s)

DONGBIN XIU (1) ; KARNIADAKIS George E. M. (1) ;

Affiliation(s) du ou des auteurs / Author(s) Affiliation(s)

(1) Division of Applied Mathematics, Brown University, Providence, RI 02912, ETATS-UNIS

Résumé / Abstract

We present a new method for solving stochastic differential equations based on Galerkin projections and extensions of Wiener's polynomial chaos. Specifically, we represent the stochastic processes with an optimum trial basis from the Askey family of orthogonal polynomials that reduces the dimensionality of the system and leads to exponential convergence of the error. Several continuous and discrete processes are treated, and numerical examples show substantial speed-up compared to Monte Carlo simulations for low dimensional stochastic inputs.

Revue / Journal Title

SIAM journal on scientific computing    ISSN  1064-8275   CODEN SJOCE3 

Source / Source

2003, vol. 24, no2, pp. 619-644 [26 page(s) (article)] (20 ref.)

Langue / Language

Anglais

Editeur / Publisher

Society for Industrial and Applied Mathematics, Philadelphia, PA, ETATS-UNIS  (1993) (Revue)

Mots-clés anglais / English Keywords

Solution of equation

;

Askey scheme

;

Polynomial chaos

;

Exponential convergence

;

Hermite polynomial

;

Laguerre polynomial

;

Jacobi polynomial

;

Distribution function

;

Hypergeometric series

;

Error estimation

;

Monte Carlo method

;

Wiener process

;

Projection operator

;

Galerkin method

;

Spectral method

;

Orthogonal polynomial

;

Differential equation

;

Stochastic equation

;

Numerical simulation

;

Numerical method

;

Mots-clés français / French Keywords

Solution équation

;

Schéma Askey

;

Chaos polynomial

;

Convergence exponentielle

;

Polynôme Hermite

;

Polynôme Laguerre

;

Polynôme Jacobi

;

Fonction répartition

;

Série hypergéométrique

;

Estimation erreur

;

Méthode Monte Carlo

;

Processus Wiener

;

Opérateur projection

;

Méthode Galerkin

;

Méthode spectrale

;

Polynôme orthogonal

;

Equation différentielle

;

Equation stochastique

;

Simulation numérique

;

Méthode numérique

;

Mots-clés espagnols / Spanish Keywords

Polinomio Hermite

;

Polinomio Laguerre

;

Polinomio Jacobi

;

Función distribución

;

Serie hipergeométrica

;

Estimación error

;

Método Monte Carlo

;

Proceso Wiener

;

Operador proyección

;

Método Galerkin

;

Método espectral

;

Polinomio ortogonal

;

Ecuación diferencial

;

Ecuación estocástica

;

Simulación numérica

;

Método numérico

;

Localisation / Location

INIST-CNRS, Cote INIST : 18919, 35400010949502.0130

Nº notice refdoc (ud4) : 14630187



Faire une nouvelle recherche
Make a new search
Lancer la recherche
Bas